# SDR AWXA200501106

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 63,585 hours, 25,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: L1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D31038201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY CHECK DISCOVERED THE L1 SLIDE DOOR BOTTLE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25602.  UNIT WAS OVERHAULED AT VENDOR.  UNIT PASSED ALL TESTS.  WORK WAS PERFORMED IAW CMM 25-66-01 REV. 8.
